# SDR AT9900444

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FORWARD CARGO FLOOR FRAME AT BS 313 LBL-48 ON THE LEFT SIDE AT STAND OFF FOR HYDRAULIC LINES CORRODED.  REMOVED STAND OFF, FABRICATED TWO REPAIR ANGLES AND INSTALLED REPAIR AND STAND OFF IAW DC9 SRM 51-30-1 AND TIMCO EO NR 99-1157.
